# SDR C2XA08RI161

- Difficulty date: October 25, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 22,929 hours, 17,019 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 9307DE
- Condition: Shorted
- Location: Cockpit
- Part time: 8,568 hours, 6,476 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2354 - EWR - FLIGHT CREW REPORTED ELECTRICAL SMELL COMING OUT OF THE GLARESHIELD/FRONT AVIONICS PANEL ON APPROACH.  EWR MX REMOVED AND REPLACED LT WINDSHIELD AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
